MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER PLUS NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC GRIPPER PLUS NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-2960-24
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer attempted to pass physiological saline solution through the infusion line with the clamp released, but the solution did not flow properly.No patient injury was reported.
 
Additional Manufacturer Narrative
This remediation mdr was generated under protocol b10010116, as a result of warning letter cms# 617147.No problems or issues were identified during this device history record review.One sample was received, decontaminated; the sample was received in used condition with its open original package.During the functional testing, the unit sample was found occluded.The failure mode reported was confirmed.The root cause is excess solvent in the component bonding operation.Awareness notification was made to production personnel for the occlusion failure mode.

Brand Name
DELTEC GRIPPER PLUS NEEDLES
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16916245
Report Number3012307300-2023-05608
Device Sequence Number11309902
Product Code FPA
UDI-Device Identifier10610586027680
UDI-Public10610586027680
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2025
Device Model Number21-2960-24
Device Catalogue Number21-2960-24
Device Lot Number4046734
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2023
Initial Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient RaceAsian